# SDR 07FDEA02833

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 54,325 hours, 9,245 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

LOSS OF HYD SYS 3, COMPLETED QRH EMERGENCY PROCEDURES.  RETURNED TO ANC.  RESEALED PRIMARY TRIM CONTROL SOLENOID OPERATED SHUT-OFF VALVE.  REF MM 27-43-41-4.  OPS AND LK CK  GOOD.
